Boundary estimates for solutions of Monge-Ampère equations in the plane
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 3, p. 431-440
@article{ASNSP_1984_4_11_3_431_0,
     author = {Schulz, Friedmar},
     title = {Boundary estimates for solutions of Monge-Amp\`ere equations in the plane},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {3},
     year = {1984},
     pages = {431-440},
     zbl = {0573.35031},
     mrnumber = {785620},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_3_431_0}
}
Schulz, Friedmar. Boundary estimates for solutions of Monge-Ampère equations in the plane. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 3, pp. 431-440. http://www.numdam.org/item/ASNSP_1984_4_11_3_431_0/

[1] S. Agmon - A. Douglis - L. Nirfnbifrg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, Comm. Pure Appl. Math., 12 (1959), pp. 623-727. | MR 125307 | Zbl 0093.10401

[2] T. Aubin, Nonlinear analysis on manifolds. Monge-Ampère equations, Springer, New York - Heidelberg - Berlin (1982). | MR 681859 | Zbl 0512.53044

[3] L. Caffarelli - L. Nirenberg - J. Spruck, The Dirichlet problem for nonlinear second order elliptic equations, I: Monge-Ampère equation (preprint). | MR 739925

[4] P. Delanoë, Équations de Monge-Ampère en dimension deux, C. R. Acad. Sci., Paris, Ser. I, 294 (1982), pp. 693-696. | MR 666620 | Zbl 0497.35039

[5] P. Delanoë, Sur certaines équations de Monge-Ampère en dimension n, C. R. Acad. Sci., Paris, Ser. I, 296 (1983), pp. 253-256. | MR 693786 | Zbl 0544.35023

[6] N.V. Krylov, Boundedly inhomogeneous elliptic and parabolic equations in domains, Izvestija Akad. Nauk SSSR, Ser. Mat., 47 (1983), pp. 75-108. | MR 688919 | Zbl 0578.35024

[7] L. Nirenberg, On nonlinear elliptic partial differential equations and Hölder continuity, Comm. Pure Appl. Math., 6 (1953), pp. 103-156. | MR 64986 | Zbl 0050.09801

[8] A.V. Pogorelov, Monge-Ampère equations of elliptic type, Noordhoff, Groningen (1964). | MR 180763 | Zbl 0133.04902

[9] F. Schulz, Über elliptische Monge-Ampèresche Differentialgleichungen mit einer Bemerkung zum Weylschen Einbettungsproblem, Nachr. Akad. Wiss. Göttingen, II. Math.-Phys. Kl. (1981), pp. 93-108. | Zbl 0487.35009

[10] F. Schulz, Über die Differentialgleichung rt - S2 = f und das Weylsche Einbettungsproblem, Math. Z., 179 (1982), pp. 1-10. | MR 643043 | Zbl 0535.35021

[11] F. Schulz, A priori estimates for solutions of Monge-Ampère equations, Arch. Rational Mech. Analysis (to appear). | MR 786542 | Zbl 0572.35039